# SDR DALA2020012960669

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN UPPER AFT EDGE AT STA Y= 1250 RH SIDE. (CPAX) SUMMARY OF NRC 00294 RING PAN UPPER AFT EDGE AT STA Y= 1250 RH WAS REPAIRED PER MD90 VOL I SRM 56-20-02 TYPE B FIGURE 2 (1461632)
